MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 322.04.636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner after approximately 3 years and 11 months due to instability.
 
Additional Manufacturer Narrative
(b)(4) initial report.Additional information including: a post primary x-ray.Operative notes (primary and revision).Patient activity level, weight and medical history.Did the patient follow the correct post-op protocol? did the patient experience any slips / falls or other trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision have been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon the completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event,.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Please note: length of time devices implanted has been corrected in section b.5 from 3 years 11 months to 3 years and 7 months.Additional information including: - a post primary x-ray - operative notes (primary and revision), - patient activity level, weight and medical history.- did the patient follow the correct post-op protocol? - did the patient experience any slips / falls or other trauma post primary surgery? - were there any fixation concerns during the primary surgery? - an update on the patient post revision.Was requested in order to progress with the investigation of this event, however none of the requested information was provided and thus the scope of the investigation is limited.The appropriate device details were provided and the relevant device manufacturing records were identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted.Corin has not stated compatibility between the trinity cup / liner and bioball heads and thus the primary usage is off-label and may have caused or contributed to the instability.This case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event,.
 
Event or Problem Description
Trinity revision of the ecima liner after approximately 3 years and 7 months due to instability.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23826218
Report Number9614209-2025-00630
Device Sequence Number12010128
Product Code OQI
UDI-Device Identifier05055343869574
UDI-Public05055343869574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.636
Device Catalogue NumberN/A
Device Lot Number494705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown